MathSciNet Relay Station
MathSciNet bibliographic data
MR928963 (89h:11035) 11J72 (40A05)
Nabutovsky, A. V. Irrationality of limits of quickly convergent algebraic numbers sequences. Proc. Amer. Math. Soc. 102 (1988), no. 3, 473–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement